# SDR A6WA202208098267

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315S
- Part serial: NSA
- Condition: Corroded
- Location: Pax Door
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON PAX DOOR FWD FORMER AT FS311.75 BETWEEN DD6-DD5 ****AIRCRAFT REMOVED FROM SERVICE *** INSTALLED NEW PAX DOOR FWD FORMER P/N 601R318031-5S REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-13, CRJ 200 SRM 51-42-21 AND DWG. NO. 601R31702 REV.N
